# SDR DALA2014080704464

- Difficulty date: August 7, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  LT HORIZONTAL STABILIZER.   PREVIOUS REPAIR BUSHING WAS FOUND WITH SCRATCHES.  CORROSION REPAIRED IAW ER/A 526991-14 REV ORIGINAL.
